# SDR FDEA201512023852

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 995 hours, 32,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB080712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INTERNAL WEB CRACKED AT STATION XORS 402 & APPROX STRINGER 39.  REMOVED DOUBLER FROM RT WING INTERNAL WEB AT STATION XORS 402 & APPROX STRINGER 39 & REPAIRED IAW EA 8-5700-T0321488.
